Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Severe muscle pain and swelling in the body. Have hypothyroidism. In perimenopause. Hormone related?

I've been experiencing severe muscle aches and swelling all over my body. I thought at first I was getting the flu, but I don't have any other flu symptoms. I have hypothyroidism but my TSH is in normal range. I am 44 years old and in perimenopause. Could these severe muscle aches and swelling (i can see swelling in my forearms) be hormone related?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
First possibility in your case is hypothyroidism, second could be low level of hemoglobin, TSH is stimulating hormone even though if it is in normal range still the thyroid gland can not produce the sufficient amount of thyroxine, if the level of T3 T4 are not in normal range this could be manifestation hypothyroidism you need to increase dose of you pill, if you have not done the test recently then please get it done, Have good days.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor